MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 BLUE MCAN

MIO; UNO INSET II 60/6 SC1 BLUE MCAN
Model Number MMT-943A600
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2022, the patient's mother reported that her daughter faced an insulin flow block which started last night.At the time of the event, her blood glucose level was 25 mmol/l, and she changed her site three times.The patient stated that the insulin exited from her infusion set tubing, but the tubing was bent.She pulled the tubing and then the insulin came out.Further, the patient changed full infusion and did not experienced issues with filling tubing.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 BLUE MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key15705835
Report Number3003442380-2022-01092
Device Sequence Number12005201
Product Code FPA
UDI-Device Identifier05705244020337
UDI-Public05705244020337
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/01/2024
Device Model NumberMMT-943A600
Device Lot Number5368853
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Initial Report FDA Received Date11/01/2022
Patient Sequence Number1
Patient SexUnknown